# SDR MASA2010052300535

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 16,999 hours, 13,264 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE INOP (BRAKE COLD AFTER LANDING).  MX DISCONNECTED & RE-CONNECTED NR 4 BRAKE QD OPS CHECK GOOD.
